# SDR DALA2015082005147

- Difficulty date: August 20, 2015
- Submitted: August 21, 2015
- Operation: Air carrier
- Aircraft: N923DL
- Make and model: Doug MD-88
- Aircraft serial: 49705
- Aircraft time: 70,322 hours, 53,843 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY LIGHTS AT ROWS 2-10 OF THE CABIN WERE INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY PACKS FOR THE NOTED LIGHTED AREAS AND THE OPS CHECKED GOOD.
